What is the best treatment discoloration of the skin after Radiesse? I have two half-moon circles under my eyes and it has been over three months. I have olive skin and I tan very easily. I can post a picture if that would help.
Best Treatment for Discoloration from Radiesse?
Doctor Answers (1)
You'll have to wait for the Radiesse to dissolve
I posted the answer to a similar question. Your problem typically occurs because the Radiesse, which is intended to be injected down by the bone, is instead injected very superficially. Practitioners who are not as well versed in periorbital anatomy tend to get afraid in this region. The reason is that fat injected with sharp needles can cause a fat embolus in the retinal artery leading to blindness. Therefore, many people equate fillers to this. However, it's not the same thing.
So the long and short of is is that you'll have to wait until the Radiesse dissolves. There isn't a medication that will dissolve it like the hyaluronic acid fillers. This could take up to 18 months or longer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.